# SDR SWAA2024051084147

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8828L
- Make and model: Boeing 737-8
- Aircraft serial: 67474
- Aircraft time: 4,590 hours, 2,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT FLASHES RED ON PUSH TO TEST.   REMOVED AND REPLACED EMERGENCY FLIGHT DECK FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
